# SDR DALA2024072907534

- Difficulty date: July 16, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 93,473 hours, 43,680 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHUP 3219 DISC: SINGLE PACK WAS UNABLE TO KEEP THE CABIN COOL. FA AND PASSENGERS COMPLAINED. 1 PASSENGER GOT SICK. C/A: REF LOG PAGE #6091206 FOR CORRECTION OF RT PACK. (LP: 6191210)
